# SDR 226050303

- Difficulty date: May 3, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N308
- Make and model: Boeing A75N1
- Aircraft serial: 753063
- Aircraft time: 3,805 hours, 6,124 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH CRACK FOUND ON LT SIDE OF VERTICAL STAB. CRACK LOCATED APPROXIMATELY 1 INCH FROM UPPER AFT CORNER OF VERTICAL STAB GOING FORWARD.
